Journal of Physics A: Mathematical and Theoretical
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Phys. A, 2021, Volume 54, Issue 26, Article Number 265302, 24 pp. (Mi jpha35)  

Non-perturbative effects in corrections to quantum master equations arising in Bogolubov–van Hove limit

Alexander E. Teretenkov

Department of Mathematical Methods for Quantum Technologies, Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow 119991, Russia

Funding Agency Grant Number
Russian Science Foundation 17-71-20154
This work is supported by the Russian Science Foundation under Grant 17-71-20154.


DOI: https://doi.org/10.1088/1751-8121/ac0201


Bibliographic databases:

ArXiv: 2008.02820
Received: 18.01.2021
Revised: 13.05.2021
Accepted:17.05.2021
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jpha35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021